What is causing this ?

  1. New Member
    bengelha's Avatar
    Stats
    5'9"  170 lbs.
    Join Date
    Nov 2009
    Posts
    117
    Rep Power
    121
    Level
    10
    Lv. Percent
    5.61%

    What is causing this ?


    Weird sock imprints above ankle as if leg is swollen above but its not that squishy, apparently it is insulin resistance edema. Looks like a coke bottle turned upside down, both legs every day now for a week.

    Do I have to stop all the therapy or will no junk carbs and more cardio eventually resolve this ?

    Bizarre. My whole life I have been extremely low body fat.

    I was 170 recovering from 130 at hospital. Got some HGH for neck joints and it has been about 3 months at 2-3 IU per day.

    2 months ago I got some deca and test from the good doc, that was real cool too.

    Then I decided to go HRT since I am 46 and got sent some more test, 300mg per week. Sent me some tamoxifin 1/2 pill per week. Supposed to cycle off in about 10 more weeks do PCT ( basically just HCG ) and get blood work.

    Well I get home from work and I am now 185'ish and of course hydrating each day but where my sock fold over above the ankle below the calf there is a bizarre restriction as in above the sock it is bloated but not squishy at all. I read that I could be getting some insulin resistance so I stopped eating carbs and hit the treadmill.

    Today it is worse ????

  2. New Member
    bengelha's Avatar
    Stats
    5'9"  170 lbs.
    Join Date
    Nov 2009
    Posts
    117
    Rep Power
    121
    Level
    10
    Lv. Percent
    5.61%

    *bump*

    Is this to be expected on cycle? Have I been on too long ? Should I stop now ?
  3. New Member
    ElectricPulse's Avatar
    Stats
    5'10"  165 lbs.
    Join Date
    Dec 2009
    Posts
    104
    Rep Power
    113
    Level
    8
    Lv. Percent
    91.28%

    You are retaining too much water, You can eat certain foods to counteract this. My Boss was pregnant and had the same problem and she said that it was from retaining too much water her skin did that.
    •   
       

  4. New Member
    bengelha's Avatar
    Stats
    5'9"  170 lbs.
    Join Date
    Nov 2009
    Posts
    117
    Rep Power
    121
    Level
    10
    Lv. Percent
    5.61%

    Right. However I have eaten poorly many times in life and this does not happen. Now all 3
    HGH
    Testosterone
    Tamoxifen

    all list pheripheral edema as possible side effects one or all is causing this. Now work has been 70 hours of billable per week and I got into an old habit of coffee and junk to keep going but never had this reaction before.

    I think I will quit the HGH and see what happens. Wonder if I really need the tamoxifen now anyway and may stop that too. With good diet if that fails then it is time to cycle off the testosterone, do pct and get blood work.

    I should probably go get blood work right away as this suggestive of kidney problems.
  5. Advanced Member
    crowbar46's Avatar
    Stats
    5'11"  230 lbs.
    Join Date
    Jul 2009
    Posts
    544
    Rep Power
    26462
    Level
    27
    Lv. Percent
    28.47%

    If you're only taking "one pill" a week of tamoxifene--I assume you mean 10 mg./week--that's a VERY low dose, in fact strangely low as I'm not sure off the top of my head if Nolva even has a half-life of a week. So, there's no way this is related to the Tamoxifene.

    The test will aromatize and cause water retention, also possibly causing a rise in blood pressure. Either, or both, of these mechanisms could be responsible for your swelling in the lower legs. Have you checked your blood pressure lately?

    At any rate, I'd discuss the situation with your doctor before deciding to drop any compounds. It seems unlikely to me that any insulin resistance that may be caused by the HGH would be causing this.


    Crowbar
  6. New Member
    bengelha's Avatar
    Stats
    5'9"  170 lbs.
    Join Date
    Nov 2009
    Posts
    117
    Rep Power
    121
    Level
    10
    Lv. Percent
    5.61%

    .5 pill of tomaxofin

    went back on the anti-aromitase 6-oxo and reversitol alternating them.

    I was too high on the hgh was doing 3 thought it was 2 and never took any days off so lets cut back right there, none today.

    test ... mmm well my gut is a lot less smoothed out today, looking much more fiercely ripped. no bad food and no food before bed seems to make a major difference.

    blood presssure is probably high as right before an orgasm my cartoid arteries are surging so much I can feel it and hear it in my ears, will check it at the local grocer next opportunity.

    thanks
  

  
 

Similar Forum Threads

  1. overtraining causing low t and low lh
    By mkretz in forum Nutrition / Health
    Replies: 5
    Last Post: 12-27-2010, 09:27 PM
  2. Liv.52 causing sideffects?
    By yokingupsick in forum Supplements
    Replies: 1
    Last Post: 11-23-2008, 02:13 AM
  3. Whats causing this??
    By sw bill in forum Anabolics
    Replies: 15
    Last Post: 11-01-2008, 11:32 PM
  4. causing low T?
    By engival in forum Male Anti-Aging Medicine
    Replies: 3
    Last Post: 05-26-2007, 03:35 PM
  5. what's causing this ?
    By dcguy4u in forum Male Anti-Aging Medicine
    Replies: 9
    Last Post: 04-24-2007, 05:38 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in